Linear abstract integro-differential equations of hyperbolic type in Hilbert spaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 62 (1980), pp. 191-206.
@article{RSMUP_1980__62__191_0,
     author = {Da Prato, G. and Iannelli, M.},
     title = {Linear abstract integro-differential equations of hyperbolic type in {Hilbert} spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {191--206},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {62},
     year = {1980},
     zbl = {0451.45013},
     mrnumber = {582950},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1980__62__191_0/}
}
TY  - JOUR
AU  - Da Prato, G.
AU  - Iannelli, M.
TI  - Linear abstract integro-differential equations of hyperbolic type in Hilbert spaces
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1980
DA  - 1980///
SP  - 191
EP  - 206
VL  - 62
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1980__62__191_0/
UR  - https://zbmath.org/?q=an%3A0451.45013
UR  - https://www.ams.org/mathscinet-getitem?mr=582950
LA  - en
ID  - RSMUP_1980__62__191_0
ER  - 
%0 Journal Article
%A Da Prato, G.
%A Iannelli, M.
%T Linear abstract integro-differential equations of hyperbolic type in Hilbert spaces
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1980
%P 191-206
%V 62
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1980__62__191_0
Da Prato, G.; Iannelli, M. Linear abstract integro-differential equations of hyperbolic type in Hilbert spaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 62 (1980), pp. 191-206. http://www.numdam.org/item/RSMUP_1980__62__191_0/

[1] V. Barbu, Nonlinear Volterra equations in a Hilbert space, SIAM J. Math. Anal., 6 (1975), pp. 728-741. | MR | Zbl

[2] V. Barbu, Nonlinear Volterra integro-differential equations in Hilbert space, Sem. Mat. Bari, 143 (1976). | Zbl

[3] H. Brézis, Opérateurs maximaux monotones et sémi-groupes de contractions dans les espaces de Hilbert, Math. Studies, 5, North Holland (1973). | MR | Zbl

[4] M.G. Crandall - S.O. Londen - J.A. Nohel, An abstract nonlinear Volterra integro-differential equation, J. Math. Anal. Appl., 64 (1978), pp. 701-735. | MR | Zbl

[5] C.M. Dafermos, An abstract Volterra equation with applications to linear viscoelasticity, J. Diff. Eq., 7 (1970), pp. 554-569. | MR | Zbl

[6] C.M. Dafermos - J.A. Nohel, Energy methods for nonlinearhyperbolic integro-differential equations, Comm. PDE, 4 (1979), pp. 219-278. | MR | Zbl

[7] G. Da Prato - P. Grisvard, Sommes d'opérateurs linéaires et équations differentielles opérationnelles, J. Math. Pures et Appl., 54 (1975), pp. 305-387. | MR | Zbl

[8] G. Da Prato - M. Iannelli, On a method to study abstract evolution equations in the hyperbolic case, Comm. PDE, 1 (1976), pp. 585-608. | MR | Zbl

[9] G. Da Prato - M. Iannelli, Linear integro-differential equations in Banach spaces, Rend. Sem. Mat. Padova, 62 (1980), pp. 207-219. | Numdam | MR | Zbl

[10] S.O. Londen, On an integral equation in a Hilbert space, SIAM J. Math. Anal., 8 (1977), pp. 950-970. | MR | Zbl

[11] S.O. Londen, On an integro-differential Volterra equation with a maximal monotone mapping, J. Diff. Eq., 27 (1978), pp. 405-420. | MR | Zbl

[12] R.C. Mac Camy, Approximations for a class of functional differential equations, SIAM J. Appl. Math., 23 (1972), pp. 70-83. | Zbl

[13] R.C. Mac Camy, Stability theorems for a class of functional differential equations, SIAM J. Appl. Math., 30 (1976), pp. 557-576. | MR | Zbl

[14] R.C. Mac Camy - J.S.W. Wong, Stability theorems for some functiona. equations, Trans. AMS, 164 (1972), pp. 1-37. | MR | Zbl

[15] R.K. Miller - R. L. WHEELER, Asymptotic behavior for a linear Volterra integral equation in Hilbert space, J. Diff. Eq., 23 (1977), pp. 270-284. | MR | Zbl